MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363650
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the main coil was returned for analysis.Visual and microscopic inspections were performed, and it was observed that the main coil was totally stretched and bent; additionally, the coil arm was detached.Dimensional inspection of the main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that the coil became stretched and could not be advanced nor withdrawn from the catheter.A 15mm x 40cm interlock.035 coil was selected for use in an iliac aneurysm for an abdominal aortic dissection repair.However, during the delivery, the coil was stretched halfway and could not be further advanced.Attempts to retract it into the delivery sheath were unsuccessful, necessitating the withdrawal of the entire delivery system.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed a detached coil arm.
 
Additional Manufacturer Narrative
A1 - patient identifier: updated.E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the main coil was returned for analysis.Visual and microscopic inspections were performed, and it was observed that the main coil was totally stretched and bent; additionally, the coil arm was detached.Dimensional inspection of the main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 25sep2025.It was reported that the coil became stretched and could not be advanced nor withdrawn from the catheter.A 15mm x 40cm interlock.035 coil was selected for use in an iliac aneurysm for an abdominal aortic dissection repair.However, during the delivery, the coil was stretched halfway and could not be further advanced.Attempts to retract it into the delivery sheath were unsuccessful, necessitating the withdrawal of the entire delivery system.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed a detached coil arm.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23358022
Report Number2124215-2025-74478
Device Sequence Number9091038
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public(01)08714729793144(17)271024(10)35136963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363650
Device Catalogue NumberM001363650
Device Lot Number0035136963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight75 KG